Originally Posted by Hedgehog No 1
How about the frequently occuring situation of long term Lithium medication increasing the risks of Upper Respiratory Tract Infections...???
Which itself requires the frequent use of broad-spectrum Anti-Biotics (a bad thing in itself)
Which effects the ENTIRE immune system of the body...!!!
Another good thread, keep going, you have started some very intersting threads...!!!
Hey ! Hedge,
Thanks for your reply !
Yeah, how about having an immune disorder for a year, can't get enough
sleep. Then, get down with depression and not be able to get out of bed
a LOT of days..., and med., for the depression, affects things.
My whole immune system is weakened. I have no energy, totally Zapped !
Then, I am given a med., that sends me up the wall ! It's a steriod type,
and makes me a bit on the aggressive side, ill, no patients and all of that,
interfearing with my whole system !
I am almost passed these stages though. The steriod was for a short time.
I am beginning to feel some better.
The bad thing is, the Doctors say there is nothing that can be done for
this condition........., errrrrrrrrrrrr...........,
I know what you mean, about the Antibiotics ! I think I have worn all of them
OUT, and maybe this is a bit of my problems...,
Thanks Hedge, I appreciate your compliment about my Threads.
I try to come up with something from my own experiences.
Believe me, I have had numerous ones since 85' !
You Take Care, and come back, when you can..., okay ?